# SDR UIEA2021111202407

- Difficulty date: November 13, 2021
- Submitted: November 16, 2021
- Operation: Air carrier
- Aircraft: N1487A
- Make and model: Boeing 767-31K
- Aircraft serial: 28865
- Engine: Ge CF680C2B7F
- System (JASC): 7933 · Engine Oil Temperature
- Part: Diode
- Part number: 434093001
- Part serial: NSN
- Condition: None
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

R ENG OIL PRESS LIGHT INOP( TRANSFERRED TO MDDR 156702 PER MEL 79-33-01-01 CAT C. DUE DATE 23NOV21  /  14NOV21 - LOG PAGE 1373448 - ITEM #4 - SCK - : REMOVED AND REPLACED R ENGINE OIL PRESSURE ANNUNCIATOR DIODE/FUSE CARD REF B767 AMM 33-16-02-962-007. OPS CHECK NORMAL AT THIS TIME. MCC ADVISED. THIS CLEARS MDDR #156702. PLACARDS REMOVED. )
